# SDR HALA2020050700107

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 1,694 hours, 339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Evac Slide
- Part time: 1,694 hours, 339 cycles
- Component: Slide
- Component part number: D30665515
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU OPERATION BITE CHECK FAILS.// REMOVED 4R DOOR SLIDE FOR TROUBLE SHOOTING REF AMM 25-62-44-000-804-A. FOUND 4R SLIDE ESC EMERGENCY LITE SHORTED PER ASM 33-51-02. REPLACED 4R DOOR SLIDE IAW AMM 25-62-44-400-803A UP TO AND INCLUDING STEP 4B(1)(D). COMPLETED AMM 25-62-44-400-803A. CIDS TEST PASS. OPS CHECK OK.
